# SDR CA000801011

- Difficulty date: July 22, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Bell 204-B
- Aircraft time: 21,960 hours
- Engine: Lyc T5311B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Case
- Part number: 204040354001
- Condition: Cracked
- Location: M/R Gearbox
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CARRYING OUT A DAILY INSPECTION, THE AME NOTICED A CRACK ON THE TRANSMISSION SUPPORT CASE WHERE THE LIFT LINK ATTACHES.
